# SDR FDEA202201080267

- Difficulty date: January 8, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 71,309 hours, 24,049 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51213
- Condition: Corroded
- Location: Bs 345 Bl0-Lbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SECTION 41 CROSS BEAM FOUND CORROSION AT STA345 BL0.0-LBL9.0 REPAIRED THE MAIN DECK SECTION 41 STA345 BL0.0-LBL9.0 CORRODED CROSS BEAM PER B757   SRM53-00-51-2R REPAIR11. THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW WITH FEDEX GMM   6-2-100.
